On the Joint Weyl and Browder Spectra of Hyponormal Operators
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 235-241
Young-Yoon Lee
Sangmyung University
Abstract : In this paper we study some properties of the joint Weyl and Browder spectra for the slightly larger classes containing doubly commuting $n$-tuples of hyponor\-mal operators.
Keywords : hyponormal operator, $M$-hyponormal operators, $p$,hyponormal operator, joint Weyl spectrum, joint Browder spectrum
MSC numbers : 47A10, 47A13, 47A53, 47B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd